# SDR DL73K990909

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT GALLEY DOOR CUTOUT SKIN UPPER HINGE CUTOUT, CRACK REPAIR.  THE UPPER HINGE CUTOUT OF THE AFT GALLEY DOOR CUTOUT SKIN WAS FOUND WITH A .25 LONG TYPICAL CRACK AT THE UPPER  CORNER.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH A DOUBLER PER ER/A 367237-14, REV A AND BASED ON A REPAIR PER B737 SRM 53-30-3, FIG 21A.
